# SDR FDEA201202150611

- Difficulty date: February 15, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,636 hours, 47,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 02542
- Condition: Inoperative
- Location: Cabin
- Part time: 6,653 hours, 5,027 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED TRANSIT CHECK, CABIN EMERGENCY EXIT LIGHTS  INOPERATIVE.  R & R CABIN EMERGENCY EXIT LIGHT ASSY.  OPS NORMAL IAW MM35-50-001-0-0.  PREMATURE REMOVAL/INSTALLATION.
